# SDR SWAA2017092616630

- Difficulty date: August 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD CORRODED BETWEEN BS 791 TO BS 847, RBL 20.  REPAIRED THRESHOLD IAW SRM.
